# SDR AALA20170314010

- Difficulty date: March 14, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 6,285 hours, 2,868 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: E0217XUU001A
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH,  LANDING GEAR FAILED TO LOWER WITH ACTIVATION OF GEAR HANDLE. ECAM SAID TO CYCLE GEAR HANDLE, WHICH DID NOT HELP. PERFORMED QRH, WAS ABLE TO GET THE GEAR EXTENDED USING THE LANDING GEAR GRAVITY EXTENSION. MAINTENANCE FOUND RELAY 62GA FAULTY AND REPLACED THE RELAY IAW ESPM 20-46-00.  AIRCRAFT WAS GROUNDED.
